# SDR CA040630005

- Difficulty date: June 29, 2004
- Submitted: December 3, 2004
- Operation: General aviation
- Make and model: Airbus A310-304
- Engine: Ge CF680C2*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Part number: A5784365500400
- Condition: Loose
- Location: Pressure Line
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

(CAN) ON FINAL APPROACH, WHEN FLAP/SLAT WERE EXTENDED, THE HYDRAULIC RESERVOIR LOW LEVEL ECAM WARNING CAME ON.  AIRCRAFT OVERSHOT AND CHECKLIST PROCEDURE INDICATE A FAILURE OF GREEN HYDRAULIC SYSTEM.   ALTERNATE GEAR EXTENSION PERFORMED.  DURING INVESTIGATION, FOUND THE GREEN SYSTEM PRESSURE LINE FITTING LOOSE ON THE RT KRUGER FLAP ACTUATOR.  LINE TIGHTENED AND SYSTEM WAS VERIFIED SERVICEABLE IAW THE MM.
